# SDR UPS02839426

- Difficulty date: August 26, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755842505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 C-BAG BIN, BATHTUB FITTING CRACKED AT STA 1200, LONG-28L.  REMOVED BATH TUB FITTING, FABRICATED REPAIR DOUBLER IAW SRM 53-2-0 FIG 2D.  INSTALLED REPAIR DOUBLER INSTALLED NEW FITTING IAW SRM 53-2-0 FIG2D, AND SRM 51-1-20D.
